This article is cited in 16 scientific papers (total in 17 papers)
Exact values of relative widths of classes of differentiable functions
Yu. N. Subbotin a , S. A. Telyakovskii b a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Steklov Mathematical Institute, Russian Academy of Sciences
Received: 10.12.1997
Citation:
Yu. N. Subbotin, S. A. Telyakovskii, “Exact values of relative widths of classes of differentiable functions”, Mat. Zametki , 65 :6 (1999), 871–879 ; Math. Notes , 65 :6 (1999), 731–738
Linking options:
https://www.mathnet.ru/eng/mzm1123 https://doi.org/10.4213/mzm1123 https://www.mathnet.ru/eng/mzm/v65/i6/p871
16
CITATIONS
16
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
5
CITATIONS
5
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 503 Full-text PDF : 234 References: 60 First page: 1